Electron. J. Differential Equations, Vol. 2022 (2022), No. 14, pp. 1-10.

Compactness of the set of solutions to elliptic equations in 2 dimensions

Samy Skander Bahoura

We study the behavior of solutions to elliptic equations in 2 dimensions. In particular, we show that the set of solutions is compact under a Lipschitz condition.

Submitted September 4, 2021. Published February 21, 2022.
Math Subject Classifications: 35J60, 35B44, 35B45.
Key Words: Blow-up; compactness; boundary; elliptic equation; Lipschitz condition; starshaped. domain.

Show me the PDF file (308 KB), TEX file for this article.

Samy Skander Bahoura
Department of Mathematics
Pierre et Marie Curie University
4 Place Jussieu, 75005, Paris, France
email: samybahoura@gmail.com

Return to the EJDE web page